ITEM METADATA RECORD
Title: Quantifier elimination in ordered abelian groups
Authors: Cluckers, Raf
Halupczok, Immanuel # ×
Issue Date: 2011
Publisher: World Scientific Publishing Co. Pte. Ltd.
Series Title: Confluentes Mathematici vol:3 issue:4 pages:587-615
ISSN: 1793-7442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.